# SDR ASAA2021072335505

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 22,787 hours, 7,246 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P138
- Condition: Loose
- Location: Nr 2 Eng Oil Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OIL CAP "O" RING LOOSE. GROUNDED - YES. REPLACED THE OIL CAP "O" RING REF B737-900 MM 79-11-01-300-801 F00.
